# SDR UIEA2019071004731

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,744 hours, 21,253 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Switch
- Part number: S231T3002294
- Condition: Faulty
- Location: Master Caution
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO AURAL WARNING BELL AND MASTER CAUTION LIGHT WHEN DOING WHEEL WELL ENG APU CARGO FIRE OVHT TESTS(  REPLACED / CA MASTER CATION WARNING SWITCH IAW SWPM 20-84-18 PERFORMED FIRE OVHT TEST IAW AMM 26-17-00 PS TEST GOOD   )
